MAUDE Adverse Event Report: STRYKER CORPORATION AHTO; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

STRYKER CORPORATION AHTO; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number 0250070620
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Suction irrigator was leaking irrigation fluid from handle hub site, even when not in use.No identified harm to patient.

Brand Name
AHTO
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key23424940
Report Number23424940
Device Sequence Number9536459
Product Code HET
UDI-Device Identifier07613327061659
UDI-Public(01)07613327061659(17)270312(10)25071FG2
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
Report Date (Section F) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250070620
Device Catalogue Number250-070-620
Device Lot Number25071FG2
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer10/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient Weight59 KG
Date Report Sent to FDA09/15/2025